# SDR UPS06847445

- Difficulty date: July 10, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1734 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 RT SIDE OF AFT MAIN CABIN FS 1734 L15R CRACKED AT CANTED FRAME INTERSECTION.  REMOVED CRACKED LONGERON SECTION AT STA 1734 L15R IAW SRM 51-01-21-0 FIG 10.  FABRICATED AND INSTALLED LONGERON SECTION AT STA 1734 L15R IAW SRM 53-05-03-0, AND 53-02-02-0 FIG 10.
